# SDR ASAA2022052538448

- Difficulty date: May 25, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 53,824 hours, 16,040 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Harness
- Part number: 3250254020
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE EGT TREND DATA SHOWS RECENT GREATER THAN NORMAL SCATTER AND INCREASE IN DELTA EGT/DECREASE IN EGTHDM. GROUNDED - YES. REF ASA L/P 60458740. INPUT MONITOR OF EEC BITE ENG #1 AS FOLLOWS: S1 = 74.81 S2 = 40.82 S3 = 291.99 S4 = 88.71. CLEANED CJ10 CONNECTORS THEN PROBES WITHIN LIMITS. RANG J10 FROM EEC TO CJ10. FND 96.8 OHMS - REF B737-800 WDM 77-21-11. REPLACED CJ10 #1 ENG REF B737-800 AMM 73-21-06-000803-F00. REPLACED J10 HARNESS AMM 73-21-06-400-802. FADEC SYSTEM TESTS ACCOMPLISHED EXCEPT FOR ACTUATORS TEST. FINAL T49.5 READINGS: S1 25.79, S2 21.40, S3 21.65, S4 28.50. ACTUATORS TEST PASS. CLEARS TSR DEFERRAL.
